GRAHAM I, KOHR G. Geometric Function Theory in One and Higher Dimensions[M]. New York:Marcel Dekker, 2003:27-58.
BANSAL D. Upper Bound of Second Hankel Determinant for a New Class of Analytic Functions[J]. Applied Mathematics Letters, 2013, 26(1):103-107.
SOKÖL J, STANKIEWICZ J. Radius of Convexity of Some Subclasses of Strongly Starlike Functions[J]. Zesz Nauk Politech Rzeszowskiej Mat, 1996, 19:101-105.
ALI R M, CHO N E, RAVICHANDRAN V, et al. Differential Subordination for Functions Associated with the Lemniscate of Bernoulli[J]. Taiwan J Math, 2012, 16(3):1017-1026. doi: 10.11650/twjm/1500406676
SOKÖL J. Coefficient Estimates in a Class of Strongly Starlike Functions[J]. Kyungpook Math J, 2009, 49(2):349-353. doi: 10.5666/KMJ.2009.49.2.349
NOONAN J W, THOMAS D K. On the Second Hankel Determinant of Areally Mean p-Valent Functions[J]. Transactions of the American Mathematical Society, 1976, 223(2):337-346.
FEKETE M, SZEGÖ G. Eine Benberkung Uber Ungerada Schlichte Funktionen[J]. J London Math Soc, 1933, 8(2):85-89.
SUDHARSAN T V, VIJAYALAKSHMI S P, ADOLF STEPHEN B. Third Hankel Determinant for a Subclass of Analytic Univalent Functions[J]. Malaya J Mat, 2014, 2(4):438-444.
BANSAL D, MAHARANA S, PRAJAPAT J K. Third order Hankel Determinant for Certain Univalent Functions[J]. J Korean Math Soc, 2015, 52(6):1139-1148. doi: 10.4134/JKMS.2015.52.6.1139
张海燕, 汤获, 马丽娜.一类解析函数的三阶Hankel行列式上界估计[J].纯粹数学与应用数学, 2017, 33(2):211-220. doi: 10.3969/j.issn.1008-5513.2017.02.013
ZHANG H Y, TANG H, LI S H, et al. Some Basic Properties for Certain Classes of p-Valent Analytic Functions Using Differential Operator[J]. Chin Quart J of Math, 2018, 33(2):132-139.
ZHANG H Y, TANG H, NIU X M. Third-Order Hankel Determinant for Certain Class of Analytic Functions Related with Exponential Function[J/OL]. Symmetry, 2018(10): 1-8[2018-02-10]. http://www.mdpi.com/journal/symmetry.
张海燕, 汤获, 马丽娜.一类解析函数的三阶Hankel行列式[J].四川师范大学学报(自然科学版), 2018, 41(6):776-780. doi: 10.3969/j.issn.1001-8395.2018.06.010
汤获, 李书海, 牛潇萌, 等.伯努利双纽线区域内解析函数类的优化问题[J].数学的实践与认识, 2018, 48(11):263-267.
RAZA M, MALIK S N. Upper Bound of the Third Hankel Determinant for a Class of Analytic Functions Related with Lemniscate of Bernoulli[J]. Journal of Inequalities and Applications, 2013, 412(1):1-8.
张海燕, 汤获, 马丽娜.某类解析函数的三阶Hankel行列式[J].华南师范大学学报(自然科学版), 2018, 50(4):107-110.